MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW 2L INTRAVENOUS SET; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW 2L INTRAVENOUS SET; CATHETER, INTRAVASCULAR, THER
Catalog Number IV-01100
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "during operation preparation and flushing doctor found out that is impossible to flush catheter and that inside of tube is a piece of wire." this defect was found during preperation therfore no patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "during operation preparation and flushing doctor found out that is impossible to flush catheter and that inside of tube is a piece of wire." this defect was found during preparation therefore no patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The photos show the extension line with what appears to be a strip of metal inside.The customer also returned an opened iv-01100 kit with the twin-cath two-lumen catheter for evaluation.Visual inspection revealed that there were no signs of use observed.There appeared to be a thin strip of metal material within the proximal extension line.After severing the extension line , the strip of metal was observed to be flat.No other defects or anomalies were observed on the returned sample.The proximal extension line was severed to remove the metal strip for dimensional analysis.The length of the metal strip within the extension line measured 24 mm.The outer diameter of the metal strip measured 0.373 mm.Manufacturing was contacted as a part of this complaint investigation.The confirmed that the metal strip within the extension line is part of a core pin used during the molding process of the juncture hub.A device history record review was performed, and no relevant findings were identified.The customer report of a foreign material within the extension line was confirmed by investigation of the returned sample.Visual analysis revealed a strip of metal was within the extension line.Manufacturing confirmed that the observed defect occurred during the juncture hub molding process.Based on these circumstances, manufacturing-molding likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW 2L INTRAVENOUS SET
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18977539
Report Number9680794-2024-00284
Device Sequence Number12381852
Product Code FOZ
UDI-Device Identifier00801902001016
UDI-Public00801902001016
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K862153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIV-01100
Device Lot Number14F23H0031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown